# SDR DALA2021122808111

- Difficulty date: December 22, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-211
- Aircraft serial: 7707
- Aircraft time: 12,783 hours, 5,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE JACKING A/C FOR NOSE STRUT SERVICING, JACK FAILED AND DAMAGED SKIN @ FR 8, 10.5" R/H OF CENTER LINE NEAR EXTERNAL POWER RECEPTACLE. REPAIRED DAMAGED SKIN @ FR 8, 10.5" R/H OF CENTERLINE NEAR EXTERNAL POWER RECEPTACLE PER ERA 595840-14. REPAIR APPROVAL IS LIMITED TO 6 MONTHS SERVICE FROM DATE OF APPROVAL ONLY. (BY 20 JUNE 2022). ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEE: DAMAGE TOLERANCE EVALUATION IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED IN FAA AC 120-93. SEE LOG # 2061415. (LP# 2061610)
